# SDR SWI202408260768

- Difficulty date: June 11, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR CORROSION AT FS942.00 ON AFT SIDE FACE AND FLANGE BETWEEN  STGR26R AND STGR25R AS MARKED      (C-CHECK RO 8/24/2024)    REMOVED DAMAGE FROM UNDERFLOOR FRAME, FS 942.00, BETWEEN STGR 25R - 26R REF CRJ900 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS. REPAIRED DAMAGED FRAME PER REF CRJ 900 SRM 53-00-06-201-001-001-A03 AND CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
